Translator Disclaimer
September 1987 Holomorphic approximation and estimates for the ¯-equation on strictly pseudoconvex nonsmooth domains
Joaquim Bruna, Josep M. Burgués
Duke Math. J. 55(3): 539-596 (September 1987). DOI: 10.1215/S0012-7094-87-05528-1
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
58 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.55 • No. 3 • September 1987
Back to Top